# SDR FDEA201410113130

- Difficulty date: October 11, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 79,538 hours, 39,483 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT WE NOR ACFT MX COULD FULLY CLOSED LT ENTRY DOOR USING OUTSIDE HANDLES.   L1 DOOR SLIDE INOPERATIVE, RELEASED FOR SERVICE IAW MEL 52-11-01-A CATEGORY B EXPIRATION 14OCT14.  OUTSIDE DOOR HANDLES FEEL LIKE THEY OVER ROTATE, CANNOT PULL HANDLES OUT TO OPEN DOOR WHEN DOOR IS CLOSED FROM THE OUTSIDE.  PERFORMED INSPECTION CHECK OF L1 DOOR IAW AMM 56-11-00-6.  FOUND EXTERNAL DOOR HANDLES NOT MOVING FREELY WHEN CLOSING DOOR & INTERRUPTING DOOR CLOSING SEQUENCE.  LUBRICATED EXTERIOR DOOR HANDLES, NOW DOOR CLOSES PROPERLY USING EXTERNAL DOOR HANDLES IAW AMM  56-11-00-6.
